# SDR ASOA2013123009710

- Difficulty date: December 22, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 25,832 hours, 23,711 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600103
- Part serial: NGL017598
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED WARNING-TRIPLE CHIME NOSE DOOR-GEAR DISAGREE AFTER GEAR SELECTED UP, AFTER TAKE OFF.  RETURNED TO DEPARTURE, LANDING UNEVENTFUL.  ACFT RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED AS A PRECAUTION.  R & R NLG UPLOCK IAW AMM 32-33-05, IPC 32-33-05,  ITEM NR 5.  LEAK AND OPS CHECKS GOOD.  NO FURTHER DEFECTS FOUND AT THIS TIME.
